RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 397–402 (Mi tvp2846)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Convergence of random sums with nonrandom centering

M. Finkelstein, H. G. Tucker, J. A. Veeh


Full text: PDF file (433 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 366–371

Bibliographic databases:

Received: 21.03.1988
Language:

Citation: M. Finkelstein, H. G. Tucker, J. A. Veeh, “Convergence of random sums with nonrandom centering”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 397–402; Theory Probab. Appl., 36:2 (1991), 366–371

Citation in format AMSBIB
\Bibitem{FinTucVee91}
\by M.~Finkelstein, H.~G.~Tucker, J.~A.~Veeh
\paper Convergence of random sums with nonrandom centering
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 397--402
\mathnet{http://mi.mathnet.ru/tvp2846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119521}
\zmath{https://zbmath.org/?q=an:0774.60024|0731.60019}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 366--371
\crossref{https://doi.org/10.1137/1136040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2846
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cwikkinska I., Rychlik Z., “Weak convergence of random sums and maximum random sums under nonrandom norming”, Asymptotic Methods in Stochastics, Fields Institute Communications, 44, 2004, 245–263  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:123
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020